CaltechAUTHORS
  A Caltech Library Service

The Core Matchings of Markets with Transfers

Chambers, Christopher P. and Echenique, Federico (2015) The Core Matchings of Markets with Transfers. American Economic Journal: Microeconomics, 7 (1). pp. 144-164. ISSN 1945-7669. http://resolver.caltech.edu/CaltechAUTHORS:20101008-104911510

[img] PDF - Published Version
See Usage Policy.

552Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20101008-104911510

Abstract

We characterize the structure of the set of core matchings of an assignment game (a two-sided market with transfers). Such a set satisfies a property we call consistency. Consistency of a set of matchings states that, for any matching v, if, for each agent i there exists a matching μ in the set for which μ(i) = v(i), then v is in the set. A set of matchings satisfies consistency if and only if there is an assignment game for which all elements of the set maximize the surplus.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.1257/mic.20130089 DOIArticle
https://www.aeaweb.org/articles.php?doi=10.1257/mic.20130089PublisherArticle
Additional Information:© 2015 American Economic Association. We are grateful to Kim Border for explaining the integer/real version of Farkas’ Lemma, and to Haluk Ergin for his detailed comments. We also thank Guilherme de Freitas and Sang Mok Lee for excellent research assistance, and two anonymous referees for advice on revising our paper for the journal. Our research was supported by the National Science Foundation through grant SES-0751980.
Group:Social Science Working Papers
Funders:
Funding AgencyGrant Number
NSFSES-0751980
Subject Keywords:Matching, Testable Implications, Coalition Formation
Other Numbering System:
Other Numbering System NameOther Numbering System ID
Social Science Working Paper1298
Classification Code:JEL: C78
Record Number:CaltechAUTHORS:20101008-104911510
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20101008-104911510
Official Citation:Chambers, Christopher P., and Federico Echenique. 2015. "The Core Matchings of Markets with Transfers." American Economic Journal: Microeconomics, 7(1): 144-64
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:20355
Collection:CaltechAUTHORS
Deposited By: Shirley Johnson
Deposited On:08 Oct 2010 18:00
Last Modified:20 Apr 2015 19:28

Repository Staff Only: item control page